# SDR AT0200066

- Difficulty date: June 26, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK FELL OFF DOOR L1.  REINSTALLED SLIDE PACK IAW MM 25-62.
